# SDR CALA2018101502113

- Difficulty date: October 14, 2018
- Submitted: October 15, 2018
- Operation: Air carrier
- Aircraft: N16713
- Make and model: Boeing 737724
- Aircraft serial: 28784
- Aircraft time: 65,580 hours, 22,824 cycles
- System (JASC): 2760 · Drag Control System
- Part: Spoiler Sys
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

SPOILERS AIRPLANE ROLLS RIGHT WHEN THE SPOILERS ARE DEPLOYED EMERGENCY DECLARED. FOURTH WRITEUP. ACFT CURRENTLY OOS.
